Open Access iconOpen Access

ARTICLE

crossmark

On Time Fractional Partial Differential Equations and Their Solution by Certain Formable Transform Decomposition Method

Rania Saadeh1, Ahmad Qazza1, Aliaa Burqan1, Shrideh Al-Omari2,*

1 Department of Mathematics, Zarqa University, Zarqa, 13110, Jordan
2 Department of Mathematics, Faculty of Science, Al-Balqa Applied University, Amman, 11134, Jordan

* Corresponding Author: Shrideh Al-Omari. Email: email

(This article belongs to this Special Issue: On Innovative Ideas in Pure and Applied Mathematics with Applications)

Computer Modeling in Engineering & Sciences 2023, 136(3), 3121-3139. https://doi.org/10.32604/cmes.2023.026313

Abstract

This paper aims to investigate a new efficient method for solving time fractional partial differential equations. In this orientation, a reliable formable transform decomposition method has been designed and developed, which is a novel combination of the formable integral transform and the decomposition method. Basically, certain accurate solutions for time-fractional partial differential equations have been presented. The method under concern demands more simple calculations and fewer efforts compared to the existing methods. Besides, the posed formable transform decomposition method has been utilized to yield a series solution for given fractional partial differential equations. Moreover, several interesting formulas relevant to the formable integral transform are applied to fractional operators which are performed as an excellent application to the existing theory. Furthermore, the formable transform decomposition method has been employed for finding a series solution to a time-fractional Klein-Gordon equation. Over and above, some numerical simulations are also provided to ensure reliability and accuracy of the new approach.

Keywords


Cite This Article

Saadeh, R., Qazza, A., Burqan, A., Al-Omari, S. (2023). On Time Fractional Partial Differential Equations and Their Solution by Certain Formable Transform Decomposition Method. CMES-Computer Modeling in Engineering & Sciences, 136(3), 3121–3139.



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 691

    View

  • 394

    Download

  • 0

    Like

Share Link